# SDR SWAA2021032353058

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT AFT CARGO BAY BS800 RBL20 WL157. / REMOVED AND REPLACED STRAP AT ACB BS 774 TO BS 861 RBL 20 WL 157 IAW SRM 51-40-02-0G-0 AND DRAWING # 146A8120. STRAP WAS EVALUATED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 PARAGRAPH 4G.(3) FIG 103. DETAIL 'D' DUE TO MAX MATERIAL LOSS EXCEEDS 50% L=2.0 X W=1.5 PART REPAIRABLE BY REPLACEMENT
